RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 5, Pages 1170–1198 (Mi izv1924)  

Some optimal problems in reactor kinetics

Yu. A. Kuznetsov, S. F. Morozov


Abstract: In this paper the authors present a method of studying distributed parameter optimal problems in the theory of nuclear reactors, connected with an integro-differential system of equations for reactor kinetics. Two basic nonstationary optimal problems are considered: a problem with fixed control time and a time-optimal problem. For both problems necessary conditions are derived for optimality of admissible control elements.
Bibliography: 27 titles.

Full text: PDF file (2271 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:5, 1119–1148

Bibliographic databases:

UDC: 517.946
MSC: 82A75, 49A30, 45K05
Received: 14.02.1973
Revised: 14.04.1976

Citation: Yu. A. Kuznetsov, S. F. Morozov, “Some optimal problems in reactor kinetics”, Izv. Akad. Nauk SSSR Ser. Mat., 41:5 (1977), 1170–1198; Math. USSR-Izv., 11:5 (1977), 1119–1148

Citation in format AMSBIB
\Bibitem{KuzMor77}
\by Yu.~A.~Kuznetsov, S.~F.~Morozov
\paper Some optimal problems in reactor kinetics
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 5
\pages 1170--1198
\mathnet{http://mi.mathnet.ru/izv1924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=471829}
\zmath{https://zbmath.org/?q=an:0362.49018|0391.49009}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 5
\pages 1119--1148
\crossref{https://doi.org/10.1070/IM1977v011n05ABEH001762}


Linking options:
  • http://mi.mathnet.ru/eng/izv1924
  • http://mi.mathnet.ru/eng/izv/v41/i5/p1170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:322
    Full text:116
    References:57
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019